# SDR ZP8R20160318001

- Difficulty date: March 9, 2016
- Submitted: March 9, 2016
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station ZP8R849Y
- Make and model: Pilats PC1247E
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5322012038
- Part serial: VLG043
- Condition: Misoverhauled
- Location: Nlg
- Part time: 14,018 hours, 4,879 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

STRUT PREVIOUSLY O/H AT ANOTHER REPAIR STATION. MULTIPLE DISCREPANCIES WERE FOUND UPON TEAR DOWN.  STAGE 2 HAD AN EXTRA PISTON, THE ORIGINAL PISTON WAS LEFT IN AND THE NEW PN PISTON SUPPLIED IN THE O/H KIT WAS INSTALLED BUT MISSING THE GUIDE RING.  STAGE 2 VALVE SUPPORT WAS MISSING 1 OF THE 6 DRIVING PINS THAT ARE USED TO SECURE IN PLACE 3. STAGE 2 VALVE SUPPORT INSTALLED INCORRECTLY.
